# SDR FDEA202202170318

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23895
- Aircraft time: 74,177 hours, 33,329 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N10426
- Part serial: NA
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

WHILE ACCOMPLISHING EO F-5310-E0347443P1 FOUND EXSISTING REPAIR @ 1480 WHICH   NEEDS EVALUATION FOR AMOC APPROVAL. COMPLIED WITH E.A. F-5310-154748 PART 4 FUSE-MAINFRAME AFT CARGO COMPARTMENT   FRAME FLANGE DENT @ STA 1480 S26L FRAME REPAIR, MAJOR.
